Estimates for the Green function and singular solutions for polyharmonic nonlinear equation
Imed Bachar,
Habib Màagli,
Syrine Masmoudi and
Malek Zribi
Abstract and Applied Analysis, 2003, vol. 2003, 1-27
Abstract:
We establish a new form of the 3 G theorem for polyharmonic Green function on the unit ball of ℝ n ( n ≥ 2 ) corresponding to zero Dirichlet boundary conditions. This enables us to introduce a new class of functions K m , n containing properly the classical Kato class K n . We exploit properties of functions belonging to K m , n to prove an infinite existence result of singular positive solutions for nonlinear elliptic equation of order 2 m .
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/790938.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/790938.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:790938
DOI: 10.1155/S1085337503209039
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().